# SDR DXTA2024112601259

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pressure Switch
- Part number: GPP125073
- Part serial: 2304226
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CLEARING THE RUNWAY AND STARTING TAXIING TO RAMP HEARD A CB POP AND THE ANTI SKID ANNUNCIATOR LIGHT ILLUMINATED THEN SHORTLY AFTER THE LOW BRAKE PRESSURE ANNUNCIATOR ILLUMINATED. AIRCRAFT WAS STOPPED AND TOWED INTO RAMP. THE CB THAT POPPED WAS THE POWER BRAKE CB.   REMOVED SUSPECT CIRCUIT BREAKER AND INSTALLED NEW CIRCUIT BREAKER IAW AMM 24-50-02.REMOVED SUSPECT RELAY AND INSTALLED NEW RELAY IAW AMM 24-50-03 AND SPM 20-10-65. REMOVED PRESSURE SWITCH  AND INSTALLED REPAIRED PRESSURE SWITCH IAW AMM 32-42-00 OPS AND LEAK CHECKS GOOD. REMOVED PRESSURE SWITCH AIRFRAME WIRES CSY007 AND NCSY007 AND INSTALLED NEW PRESSURE SWITCH SY007 AIRFRAME WIRES CSY007 AND NCSY007 IAW WDM 32-40-01. PERFORMED FINAL OPS CHECKS
